MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022225
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/04/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision of total left knee arthroplasty with exchange of tibial baseplate and articular insert due to painful left knee loosening of tibial insert.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6957324
Report Number1020279-2017-00880
Device Sequence Number682655
Product Code JWH
UDI-Device Identifier03596010554338
UDI-Public03596010554338
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Catalogue Number74022225
Device Lot Number12MM10437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JRNYIIBCS XLPE ISRT SZ5-6LT9MM,74027261/13BM07555
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient Weight195